# SDR DALA2018081405064

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A NICK ON THE EXTERNAL FUSELAGE SKIN AT BS 727H, STRINGER 26R.  THE SKIN WAS REPAIRED IAW ETI-37-18-480, REV 2, AND ERA 570779-14, REV ORIGINAL.
